Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 705893, 5 pages
Research Article

Global Behavior of the Difference Equation

1College of Mathematics and Information Science, Guangxi University, Nanning, Guangxi 530004, China
2College of Information and Statistics, Guangxi University of Finance and Economics, Nanning, Guangxi 530003, China

Received 17 November 2013; Accepted 23 December 2013; Published 3 February 2014

Academic Editor: Tongxing Li

Copyright © 2014 Hongjian Xi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongjian Xi, Taixiang Sun, Bin Qin, and Hui Wu, “Global Behavior of the Difference Equation ,” Abstract and Applied Analysis, vol. 2014, Article ID 705893, 5 pages, 2014.